# SDR 95ZZZX3483

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6384F
- Make and model: Cessna 337A
- Aircraft serial: 3370384
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Taper Pin
- Part number: AN386214A
- Condition: Sheared
- Location: Lt Mlg
- Part time: 2,487 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON SELECTING GEAR DOWN, THE LEFT MAIN GEAR DANGLED IN AN INTERMITTENT POSITION.  ALL ATTEMPTS TO DOWN AND LOCK THE LEFT GEAR WERE UNSUCCESSFUL.  RT MAIN AND NOSE DOWN AND LOCKED NORMALLY.  AIRCRAFT LANDED WITH RT MAIN AND NOSE GEAR DOWN.  DAMAGE TO BOTH LEFT MAIN GEAR DOORS, LEFT WING TIP AND LEFT VERTICAL STABILIZER BASE.  INVESTIGATION REVEALED THE TWO TAPER PINS, WHICH ATTACHED THE LEFT GEAR UNIVERSAL JOINT TO THE GEAR ACTUATOR, SHEARED.  SUSPECT ONE PIN PREVIOUSLY FRACTURED AND THE SECOND SHEARED DUE TO INCREASED LOAD.  NOTE:  THAT EVEN AFTER FAILURE, EXTERNALLY, THE PINS APPEARED INTACT UNTIL PROBED WITH A PAIR OF PLIERS.
